MAUDE Adverse Event Report: MEDTRONIC MEXICO SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number 700FC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 7 months post implant of this 35mm mitral annuloplasty band, the band was explanted and replaced with a 36mm annuloplasty band of a different model.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the 35mm mitral annuloplasty band was explanted and replaced due to moderate regurgitation.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7299469
Report Number9612164-2018-00419
Device Sequence Number1994724
Product Code KRH
UDI-Device Identifier00643169182356
UDI-Public00643169182356
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number700FC
Device Catalogue Number700FC35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR